Asymmetric confidence bands for simple linear regression over bounded intervals

Walter W. Piegorsch, R. Webster West, Obaid M. Al-Saidy, Kelly D. Bradley

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

Computation of simultaneous confidence bands is described for simple linear regressions where the band is constructed to be asymmetric about the predictor mean. Both two-sided and one-sided bands are constructed. The bands represent extensions of a class of symmetric confidence bands due to Bowden, 1970. J. Amer. Statist. Assoc. 65, 413-421. An example illustrates the computations, and a WWW-based applet for computing the bands is described.

Original languageEnglish (US)
Pages (from-to)193-217
Number of pages25
JournalComputational Statistics and Data Analysis
Volume34
Issue number2
DOIs
StatePublished - 2000

ASJC Scopus subject areas

  • Statistics and Probability
  • Computational Mathematics
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymmetric confidence bands for simple linear regression over bounded intervals'. Together they form a unique fingerprint.

Cite this